hi..i'm 22 and i'm newly married. my husband and I had sex on second day(29th sept) of my periods. after day of intercourse bleeding reduced n stopped on 5th day(mine is 22to 24day cycle with 6to 7day periods). I took contraceptive pill 48hrs after intercourse(on 2nd oct morning). bleeding again started on 7th oct and continued till 9th oct.I have pain at end of urination from day after intercourse. I also noticed in me frequent urination after 3 or 4 days. I have(not regularly) nausea and indigestion(sometimes vomiting sensation in morning)..firstly please tel me if i'm pregnant. if i'm not, then what is the reason for frequent urination?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?